A case of a severe reaction following the use of bisphosphonates in a patient with osteogenesis imperfecta

Park, J., Riordan, A., Bishop, N.J. orcid.org/0000-0001-7263-8546 et al. (2 more authors) (2019) A case of a severe reaction following the use of bisphosphonates in a patient with osteogenesis imperfecta. Journal of Pediatric Endocrinology and Metabolism, 32 (8). pp. 907-909. ISSN 0334-018X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 Walter de Gruyter GmbH. This is an author-produced version of a paper subsequently published in Journal of Pediatric Endocrinology and Metabolism. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: bisphosphonates; osteogenesis imperfecta; rhabdomyolysis
Dates:
  • Accepted: 5 April 2019
  • Published (online): 11 July 2019
  • Published: 27 August 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > Department of Human Metabolism (Sheffield)
The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > Department of Oncology (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 07 Aug 2019 13:48
Last Modified: 11 Jul 2020 00:38
Status: Published
Publisher: Walter de Gruyter GmbH
Refereed: Yes
Identification Number: https://doi.org/10.1515/jpem-2019-0013

Share / Export

Statistics